Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Random Ensembles of Lattices From Generalized Reductions

Full text
Campello, Antonio
Total Authors: 1
Document type: Journal article
Source: IEEE TRANSACTIONS ON INFORMATION THEORY; v. 64, n. 7, p. 5231-5239, JUL 2018.
Web of Science Citations: 2

We propose a general framework to study constructions of Euclidean lattices from linear codes over finite fields. In particular, we prove general conditions for an ensemble constructed using linear codes to contain dense lattices (i.e., with packing density comparable to the Minkowski-Hlawka lower bound). Specializing to number field lattices, we obtain a number of interesting corollaries - for instance, the best known packing density of ideal lattices, and an elementary codingtheoretic construction of asymptotically dense Hurwitz lattices. All results are algorithmically effective, in the sense that, for any dimension, a finite family containing dense lattices is exhibited. For suitable constructions based on Craig's lattices, this family is smaller, in terms of alphabet-size, than previous ensembles in the literature. (AU)

FAPESP's process: 14/20602-8 - Lattices and multiple user Information Theory
Grantee:Antonio Carlos de Andrade Campello Junior
Support type: Scholarships abroad - Research Internship - Post-doctor